# SDR AALA20050746

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT EMERGENCY AISLE LIGHT ASSEMBLY DAMAGED.  REPLACED AFT EMERGENCY AISLE LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
